Trace formula for noise corrections to trace formulas - art. no. 012104

Citation
G. Palla et al., Trace formula for noise corrections to trace formulas - art. no. 012104, PHYS REV E, 6401(1), 2001, pp. 2104
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW E
ISSN journal
1063-651X → ACNP
Volume
6401
Issue
1
Year of publication
2001
Part
1
Database
ISI
SICI code
1063-651X(200107)6401:1<2104:TFFNCT>2.0.ZU;2-J
Abstract
We consider an evolution operator for a discrete Langevin equation with a s trongly hyperbolic classical dynamics and Gaussian noise. Using an integral representation of the evolution operator L, we investigate the high-order corrections to the trace of L-n. The asymptotic behavior is found to be con trolled by subdominant saddle points previously neglected in the perturbati ve expansion. We show that a trace formula can be derived to describe the h igh-order noise corrections.